A new metric invariant of transitive dynamical systems and automorphisms of Lebesgue spaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology, ordinary differential equations, dynamical systems, Tome 169 (1985), pp. 94-98
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1985_169_a5,
author = {A. N. Kolmogorov},
title = {A~new metric invariant of transitive dynamical systems and automorphisms of {Lebesgue} spaces},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {94--98},
year = {1985},
volume = {169},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1985_169_a5/}
}
TY - JOUR AU - A. N. Kolmogorov TI - A new metric invariant of transitive dynamical systems and automorphisms of Lebesgue spaces JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1985 SP - 94 EP - 98 VL - 169 UR - http://geodesic.mathdoc.fr/item/TM_1985_169_a5/ LA - ru ID - TM_1985_169_a5 ER -
A. N. Kolmogorov. A new metric invariant of transitive dynamical systems and automorphisms of Lebesgue spaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology, ordinary differential equations, dynamical systems, Tome 169 (1985), pp. 94-98. http://geodesic.mathdoc.fr/item/TM_1985_169_a5/